# SDR UALA2008121106843

- Difficulty date: December 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 52,857 hours, 36,229 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2300 · Communications System
- Part: Radio
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

RADIO PROBLEM.  RTFL.
